# SDR SWAA2021092006379

- Difficulty date: August 11, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R1 DOOR UPPER PLATES LOOSE. ; / [01] SECURED R1 UPPER PLATES REF. B737 SRM 51-40-02-0G-0; [02] SECURED R1 DOOR UPPER TORQUE TUBE BEARING PLATES REF B737 SRM 51-40-02-0G-0; [03] VERIFIED STEP 2
